# SDR UPS99829661

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, FLOORBEAM AT FS 1680 HAS ELONGATED HOLES FOR CENTER FASTENER OF SEAT TRACK AFT END.  CLEANED UP HOLES TO .5 PER EO DC8-5310-11039-A.
